# SDR SIMA20201105005

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 9,983 hours, 6,516 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LG LEVER DISAGREE MESSAGE ON APPROACH GEAR THEN CAME DOWN, FOLLOWED QRH AND CYCLED LANDING GEAR LEVER, GEAR CYCLED NORMALLY DECLARED EMERGENCY.  CFR RESPONDED.  C/A: R & R LANDING GEAR LEVER, IAW E175 AMM 32-33-01.  PERFORMED OPERATIONAL CHECK, IAW E175 AMM 32-33-00.  OPERATIONAL CHECK GOOD, NO DEFECTS FOUND.
